# SDR SWAA2013020812435

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED AT HORIZONTAL STABILIZER MAIN BOX INTERIOR ELEV STA 66.54 + 9.5" LEFT.  PERFORMED REPAIR ON STIFFENER LOCATED AT HORIZONTAL STABILIZER MAIN BOX INTERIOR STAB STA 120.30 IAW B737-300 SRM 55-10-09 REPAIR 2.
